MathSciNet Relay Station
MathSciNet bibliographic data
MR2186719 (2006k:16084) 16W30 (16N20 16S40)
Linchenko, V.; Montgomery, S.; Small, L. W. Stable Jacobson radicals and semiprime smash products. Bull. London Math. Soc. 37 (2005), no. 6, 860–872.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement